Marianna Euler ; Norbert Euler - On fully-nonlinear symmetry-integrable equations with rational functions in their highest derivative: Recursion operators

ocnmp:10306 - Open Communications in Nonlinear Mathematical Physics, December 14, 2022, Volume 2 - https://doi.org/10.46298/ocnmp.10306
On fully-nonlinear symmetry-integrable equations with rational functions in their highest derivative: Recursion operatorsArticle

Authors: Marianna Euler ; Norbert Euler

    We report a class of symmetry-intergable third-order evolution equations in 1+1 dimensions under the condition that the equations admit a second-order recursion operator that contains an adjoint symmetry (integrating factor) of order six. The recursion operators are given explicitly.


    Volume: Volume 2
    Published on: December 14, 2022
    Accepted on: December 12, 2022
    Submitted on: November 15, 2022
    Keywords: Nonlinear Sciences - Exactly Solvable and Integrable Systems

    Consultation statistics

    This page has been seen 447 times.
    This article's PDF has been downloaded 174 times.